The Quarterly Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Q. J. Math., 2013, Volume 64, Issue 4, Pages 1221–1230 (Mi qjm3)  

On Heilbronn's exponential sum

I. D. Shkredovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Delone Laboratory of Discrete and Computational Geometry, P. G. Demidov Yaroslavl State University
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow

Abstract: In the paper we prove a new upper bound for Heilbronn's exponential sum and obtain some applications of our result to a distribution of Fermat quotients.

Funding Agency Grant Number
Russian Foundation for Basic Research 06-01-00383
11-01-00759
Ministry of Education and Science of the Russian Federation 11.G34.31.0053

2519.2012.1
This work was supported by grant RFFI NN 06-01-00383, 11-01-00759, Russian Government project 11.G34.31.0053, Federal Program 'Scientific and scientific-pedagogical staff of innovative Russia' 2009-2013 and grant Leading Scientific Schools N 2519.2012.1.


DOI: https://doi.org/10.1093/qmath/has037


Bibliographic databases:

Received: 14.12.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/qjm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021